# SDR ASOA20140402033

- Difficulty date: April 2, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 29,785 hours, 16,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644403
- Condition: Corroded
- Location: Frames 45-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT OMEGA BEAM CORRODED BETWEEN FRAME 45-53.  REPAIRED LEFT OMEGA BEAM IAW EC5320-01914.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
